Reactions 1704, p92 - 2 Jun 2018 Acneiform eruption, subsequently treated with isotretinoin and doxycycline: case report A 37-year-old woman developed acneiform eruption during treatment with cetuximab for metastatic sigmoid adenocarcinoma [dosage, route, duration of treatment to reaction onset, outcome not stated]. Subsequently, she was treated with isotretinoin and doxycycline. The woman, who had metastatic sigmoid adenocarcinoma, started receiving cetuximab. Subsequently, she developed acneiform eruption affecting her trunk, face and forearms. Hence, she was treated with isotretinoin and doxycycline. Author comment: "Isotretinoin and doxycycline use in treating acneiform eruption following chemotherapy Kadam P, et al. Isotretinoin and doxycycline use in treating acneiform eruption following chemotherapy. Australasian Journal of Dermatology 59 (Suppl. 1): 76, May 2018. Available from: URL: http://doi.org/10.1111/ajd.17_12815 [abstract] - Australia 803323385 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud